Some translation-invariant Banach function ...
Document type :
Article dans une revue scientifique: Article original
Permalink :
Title :
Some translation-invariant Banach function spaces which contain $c_0$
Author(s) :
Lefèvre, Pascal [Auteur]
Laboratoire de Mathématiques de Lens [LML]
Li, Daniel [Auteur]
Laboratoire de Mathématiques de Lens [LML]
Queffélec, Hervé [Auteur]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Rodriguez-Piazza, Luis [Auteur]
Laboratoire de Mathématiques de Lens [LML]
Li, Daniel [Auteur]
Laboratoire de Mathématiques de Lens [LML]
Queffélec, Hervé [Auteur]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Rodriguez-Piazza, Luis [Auteur]
Journal title :
Studia Mathematica
Pages :
137 - 155
Publisher :
Instytut Matematyczny - Polska Akademii Nauk
Publication date :
2004
ISSN :
0039-3223
English keyword(s) :
cotype
Hilbert set
invariant mean
Orlicz space
$q$-Rider set
Riemann-integrable function
Rosenthal set
set of uniform convergence
Sidon set
$p$-Sidon set
Hilbert set
invariant mean
Orlicz space
$q$-Rider set
Riemann-integrable function
Rosenthal set
set of uniform convergence
Sidon set
$p$-Sidon set
HAL domain(s) :
Mathématiques [math]/Analyse fonctionnelle [math.FA]
English abstract : [en]
We produce several situations where some natural subspaces of classical Banach spaces of functions over a compact abelian group contain the space $c_0$.We produce several situations where some natural subspaces of classical Banach spaces of functions over a compact abelian group contain the space $c_0$.Show less >
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T14:01:04Z
Files
- document
- Open access
- Access the document
- LLQR3D.pdf
- Open access
- Access the document
- 0912.3133
- Open access
- Access the document